American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] M. D. Crossley and Sarah Whitehouse. On conjugation invariants in the dual Steenrod algebra. Proc. Amer. Math. Soc. 128 (2000) 2809-2818. MR 1657790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Dominique Arlettaz, Mamoru Mimura, Koji Nakahata and Nobuaki Yagita. The mod 2 cohomology of the linear groups over the ring of integers. Proc. Amer. Math. Soc. 127 (1999) 2199-2212. MR 1646320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert R. Bruner. Ossa's theorem and Adams covers . Proc. Amer. Math. Soc. 127 (1999) 2443-2447. MR 1653421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Copeland Johnson and W. Stephen Wilson. On a theorem of Ossa. Proc. Amer. Math. Soc. 125 (1997) 3753-3755. MR 1415328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. C. Crabb, M. D. Crossley and J. R. Hubbuck. K-theory and the anti-automorphism of the Steenrod algebra. Proc. Amer. Math. Soc. 124 (1996) 2275-2281. MR 1328343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Walker and R. M. W. Wood. The nilpotence height of $Sq^{2^n}$ . Proc. Amer. Math. Soc. 124 (1996) 1291-1295. MR 1307571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kenneth G. Monks. The nilpotence height of $P_t^s$ . Proc. Amer. Math. Soc. 124 (1996) 1297-1303. MR 1301039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Judith H. Silverman. Hit polynomials and the canonical antiautomorphism of the Steenrod algebra . Proc. Amer. Math. Soc. 123 (1995) 627-637. MR 1254854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kenneth G. Monks. Polynomial modules over the Steenrod algebra and conjugation in the Milnor basis . Proc. Amer. Math. Soc. 122 (1994) 625-634. MR 1207540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Judith H. Silverman. Conjugation and excess in the Steenrod algebra . Proc. Amer. Math. Soc. 119 (1993) 657-661. MR 1152292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nondas E. Kechagias. The Steenrod algebra action on generators of rings of invariants of subgroups of ${\rm GL}\sb n({\bf Z}/p{\bf Z})$ . Proc. Amer. Math. Soc. 118 (1993) 943-952. MR 1152986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. J. Anick and F. P. Peterson. $A\sb 2$-annihilated elements in $H\sb *(\Omega\Sigma{\bf R}{\rm P}\sp 2)$ . Proc. Amer. Math. Soc. 117 (1993) 243-250. MR 1123647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luciano Lomonaco. The iterated total squaring operation . Proc. Amer. Math. Soc. 115 (1992) 1149-1155. MR 1112495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kenneth G. Monks. $h\sb 0$-torsion bounds in the cohomology of the Steenrod algebra . Proc. Amer. Math. Soc. 114 (1992) 5-9. MR 1070527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Carlos Broto. Thom modules and mod $p$ spherical fibrations . Proc. Amer. Math. Soc. 114 (1992) 1131-1137. MR 1065084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stanley O. Kochman. Nonrealizability of subalgebras of $\mathfrak{A}^*$ . Proc. Amer. Math. Soc. 113 (1991) 867-870. MR 1070521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John C. Harris, Thomas J. Hunter and R. James Shank. Steenrod algebra module maps from $H\sp *(B({\bf Z}/p)\sp n)$ to $H\sp *(B({\bf Z}/p)\sp s)$ . Proc. Amer. Math. Soc. 112 (1991) 245-257. MR 1047010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William M. Singer. On the action of Steenrod squares on polynomial algebras . Proc. Amer. Math. Soc. 111 (1991) 577-583. MR 1045150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Terrence Paul Bisson. Cohomology morphisms from $H\sp *(B{\rm U};{\bf Z}/p)$ to $H\sp *(B{\bf Z}/p;{\bf Z}/p)$ . Proc. Amer. Math. Soc. 101 (1987) 363-370. MR 902557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Howard Hiller and Larry Smith. On the realization and classification of cyclic extensions of polynomial algebras over the Steenrod algebra . Proc. Amer. Math. Soc. 100 (1987) 731-738. MR 894446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. J. Kuhn and S. A. Mitchell. The multiplicity of the Steinberg representation of ${\rm GL}\sb n{\bf F}\sb q$ in the symmetric algebra . Proc. Amer. Math. Soc. 96 (1986) 1-6. MR 813797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pedro A. Suárez. A tower of spectra that realizes a chain complex . Proc. Amer. Math. Soc. 91 (1984) 133-138. MR 735579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Larry Smith. The nonrealizability of modular rings of polynomial invariants by the cohomology of a topological space . Proc. Amer. Math. Soc. 86 (1982) 339-340. MR 667302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard P. Kubelka. A formula for deviation from commutativity: the transfer and Steenrod squares . Proc. Amer. Math. Soc. 85 (1982) 119-124. MR 647910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stavros Papastavridis. Generators of $H\sp{\ast} (M{\rm SO};Z\sb{2})$ as a module over the Steenrod algebra, and the oriented cobordism ring . Proc. Amer. Math. Soc. 84 (1982) 285-290. MR 637185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Donald M. Davis. Some quotients of the Steenrod algebra . Proc. Amer. Math. Soc. 83 (1981) 616-618. MR 627706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. P. Bahri and M. E. Mahowald. A direct summand in $H\sp{\ast} (M{\rm O}\langle 8\rangle ,\,Z\sb{2})$ . Proc. Amer. Math. Soc. 78 (1980) 295-298. MR 550517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Andrew M. Gallant. Excess and conjugation in the Steenrod algebra . Proc. Amer. Math. Soc. 76 (1979) 161-166. MR 534410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1